MAUDE Adverse Event Report: ROCHE DIAGNOSTICS URISYS 1100; AUTOMATED URINE ANALYZER

ROCHE DIAGNOSTICS URISYS 1100; AUTOMATED URINE ANALYZER
Model Number U1100
Medical Device Problem Codes No Device Output (1435); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instrument was requested for investigation.The customer confirmed the operator put the patient id in correctly.The customer is using the correct cable.The investigation is ongoing.
 
Event or Problem Description
The initial reporter complained of a software issue with a urisys 1100 urine analyzer, software version 6.6.The customer stated the analyzer did not transmit a patient result from (b)(6) 2021.On (b)(6) 2021 positive qc was run and the qc results were transmitted with patient id (b)(6)from (b)(6) 2021.
 
Additional Manufacturer Narrative
It was noted that a barcode scanner is used for patient samples; the interface is bidirectional.The customer provided four printouts from (b)(6) 2021 and (b)(6) 2121.The customer states these four printouts belong to qcs from these two days.There is no printout available for patient id (b)(6) which the customer states was not transmitted nor printed on (b)(6) 2021 and was transmitted on the following day as a qc result.The patient id number appears on the printouts from (b)(6) 2021 but it cannot be found in the file containing qc data and the trace log, therefore, a sample mismatch cannot be confirmed.Based on a review of the information provided, the printed result from (b)(6) 2021 corresponds to entries within the trace log.The printed data from (b)(6) 2021 have no entries within the trace log.The customer's allegation could not be reproduced.The cause of the event could not be determined.

Brand Name
URISYS 1100
Common Device Name
AUTOMATED URINE ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12332042
Report Number1823260-2021-02400
Device Sequence Number4712641
Product Code KQO
UDI-Device Identifier00075537253564
UDI-Public00075537253564
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberU1100
Device Catalogue Number03617556001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1